Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Numbness Drugs

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Peripheral Neuropathy and HIV/AIDS

...neurotoxic drugs include: INH (isonizaid) Myambutol (ethambutol) Flagyl (metronidazole) Hydoxyurea How Do You Know if You Have PN? Early signs of PN include: Tingling Pins and needles Numbness Feet feeling like they are asleep Stumbling when you walk Feet throbbing or cramping at night Sudden sharp shooting pains It is these slight or occasional sensations that are often...
Ask the Experts

numbness

i am a 33 year old female and am hiv and aids positive six months done the line i started taking medication and a month ago i started feeling numbness in the legs, i cannot feel them at all at times and then it is feels like pins and needles, it...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Risk for HIV related peripheral neuropathy depends on CD4 count and other factors. Risk for HIV treatment related peripheral neuropathy depends Read more »

Numbness and tingling in feet sole and just starting atripla

Hello Doc Keith,I started taking atripla a few days ago because my CD 4 count was 323 and v/l was 50,000. However, before starting atripla, I have been experiencing intermittent numbness and discomfort in my feet. Please advice me if this discomfort...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Numbness/discomfort in feet can be due to a variety of conditions with HIV related peripheral neuropathy being one of the possiblities. Read more »

Why is my leg numb?

My leg is numb from my knee up to my hip on my left leg. It's about 4 inches wide. I was wondering if it was my back or hip out of place or complication with diabetic's that i've only had for a few years. Thanks
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...This forum is exclusively for the discussion of problems related to HIV treatment. What is your HIV status and which HIV drugs are you taking? Read more »

Pain, Tingling, Numbness In Left Hand and Fingers

I am 69 years old and was diagnosed with HIV in 1987. I started HIV meds (AZT and ddC) in July 1992 and began the 3-drug treatment with Crixivan in June 1996. I have remained continuously on Crixivan but have changed the other two drugs several...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...With regard to a new provider to take the place of your retiring doctor you might have some luck with the American Academy of HIV Medicine website . They have a feature on the front page which allows one to search for an HIV or ID specialist by... Read more »
Articles
The Well Project

Diabetes and HIV/AIDS

...diabetes include: Extreme thirst Need to urinate frequently Unexplained weight loss Hunger Blurry vision Irritability Tingling or numbness in the hands or feet Difficulty healing Extreme fatigue Symptoms typically occur when glucose... Read more »
The Well Project

HIV Drug Chart/Overview

...ofDoses/Day: 1 or 2 Common Side Effects: Nausea, vomiting, diarrhea, abdominal pain, gas, headaches,skin rash, numbness or tingling around the mouth, increased liver enzymelevels Serious Side Effects: ... Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...reported: nausea headache stomach pain vomiting diarrhea fever trouble sleeping numbness, tingling, or burning sensation of hands or feet muscle pain depression Atazanavir may cause other side... Read more »
AIDSinfo

An Overview of Lexiva (Fosamprenavir, Telzir)

...continued use of the medicine. Less serious side effects of this medicine include depression, diarrhea, mild skin rash, nausea, numbness of the hands or feet, numbness of the mouth or lips, stomach pain, unusual sense of taste, unusual tiredness,... Read more »
Connect With Others

Just over a year being HIV +...

Posted by wonderbread, 4 Replies
...Well I found out at the end of 2008 that I was HIV+. Since then my CD4 have been around 1000 and my viral load just under 5000 (as of September 09). I am a very lucky guy to have Read more »

rec drugs and hiv

Posted by Anonymous, 4 Replies
...salut! I have an ex who tested hiv + about 1.5 years ago. What troubles me is that he seems to be treating his body as if he does not have a serious disease. He Read more »

Is this HIV and did I get it through making out???

Posted by whatisit, 1 Reply
...don't test for HIV here you'll have to go to your doctor to do that..." Absolutely pissed me off! About a week later I developed tingling and numbness in my feet and legs up to my knees. A week after that I saw a neurologist who diagnosed me with... Read more »

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
...I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »